In this present study, we pay attention to a class of nonlinear neutral type systems (NNSs) with periodic coefficients and construct some assumptions guaranteeing the exponential stability (ES) of the trivial solutions of the system considered. To get specific conditions guaranteeing the ES, we use a modified Lyapunov functional. In conclusion, we get some estimates for the exponential decay of the solutions at infinity with the constructed sufficient conditions. We give two examples to demonstrate the applicability of the results obtained with the constructed assumptions.
ES, exponential decay, Lyapunov functional, NNS, periodic coefficient
"Some estimates on the exponential stability of solutions of nonlinear neutral type systems with periodic coefficients,"
Turkish Journal of Mathematics: Vol. 47:
5, Article 15.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss5/15